MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE PRESSURE, IV CONNECTOR NO CLAMP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE PRESSURE, IV CONNECTOR NO CLAMP; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ5306
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the minibore pressure, iv connector no clamp tubing was cracked and leaked medicine during use.This complaint was created to capture the 4th of 4 related incidents.The following information was provided by the initial reporter: "while doing assessment i noticed some droplets on the male connector of remodulin.I looked closer thinking it was maybe small air bubbles and my glove looked wet.I evaluated closer and noticed a crack on the max zero of the male connector.I switched the connector and requested a new syringe.The max zero had cracked at the seam.Not much had been lost when i evaluated the floor, but unsure of how long it was leaking.I continuously checked the line and a few hours later noticed my glove was slightly wet when rechecking, but this time i noticed it on the regular straight line tubing.At this time this tubing had not been changed only the connector male piece had been changed.I changed the entire line at this moment and this straight tubing also noted to have a crack at the seam as well.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: a complaint of damage to the maxzero connector and tubing was received from the customer.A sample of the maxzero connector was returned to aid in the investigation of this defect.Through visual inspection, the customer complaint was verified.A crack was seen from the tip of the connector past the threads.The customer complaint was verified.As the tubing was not returned, the tubing damage could not be confirmed.A device history record review could not be performed on model mz5306 because a lot number was not provided by the customer.The root cause for this defect is excessive force applied to the connector.Too much force during connection can cause these cracks.

Brand Name
MINIBORE PRESSURE, IV CONNECTOR NO CLAMP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11867545
Report Number9616066-2021-51106
Device Sequence Number19937028
Product Code FPA
UDI-Device Identifier50885403230590
UDI-Public50885403230590
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ5306
Device Catalogue NumberMZ5306
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1